Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Having diarrhea, nausea, heartburn, constipation, stomach pain. Need help

I wake up 95% of the time with a upset stomach sometimes diarrea, and always heartburn . One day i could have regular bowl moments to diearrea, to conspation. My stomach is the same way go from being normal, to upset on the edge heart burn feels like in going to throwning up but dont, and were I throw up everything I eat or drink, plus acid. My stool will be hard and lumpy, to watery and snotie looking. I get bad pains in the lower right side of my stomach. and pains in the lower right side of my back exspecial when I struggle to poop.
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, I would like to advise that you should get yourself clinically examined and investigated.

A colonoscopy along with stool examination will be helpful.

You should take an antacid like Omeprazole 40mg once a day before meals along with Domperidone 30mg. A probiotic along with digestive enzyme preparation containing pepsin and fungal diastase after meals will be helpful.
If the stool reports suggest infection, you should take an antibiotic and antiamoebic.

Following precautions will be helpful :-
1.Avoid spicy and oily foods.
2.Avoid being empty stomach for long periods.
3.Eat light meals prepared under hygienic conditions.
4.Maintain your hydration.

I hope this is helpful to you.
Answered: Fri, 30 May 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor